# SDR MWEA020640

- Difficulty date: October 25, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 38,398 hours, 42,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT DOOR INNER PAN HAS LIGHT CORROSION CHAFING BETWEEN THE NR 2 AND NR 3 STOP PADS ON THE FORWARD SIDE.  REMOVED CORROSION AND BLENDED CHAFED AREA, FABRICATED AND INSTALLED REPAIR ANGLE.
